Alert archive / Missouri / Winter Weather Advisories in 2019

Winter Weather Advisory 21, NWS St. Louis, MO

November 10, 201929 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this winter weather advisory at Nov 10, 2019, 2:57 PM CST for 29 counties in Missouri; 17 counties in Illinois. It took effect at Nov 11, 2019, 3:00 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2019, 2:57 PM CST (20:57 UTC)
In effect from
Nov 11, 2019, 3:00 AM CST
Expired
Nov 11, 2019, 7:25 PM CST
In force
16 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WWUS43 KLSX 102057
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
257 PM CST Sun Nov 10 2019

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-111100-
/O.NEW.KLSX.WW.Y.0021.191111T0900Z-191111T1800Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Callaway MO-Cole MO-Knox MO-
Lewis MO-Marion MO-Moniteau MO-Monroe MO-Pike IL-Pike MO-Ralls MO-
Shelby MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Hannibal, Jefferson City, Mexico, Mount Sterling, Pittsfield, 
and Quincy
257 PM CST Sun Nov 10 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO NOON CST
MONDAY...

* WHAT...Snow expected. Total snow accumulations up to 2 inches. 
  Winds gusting as high as 35 mph.

* WHERE...Portions of central and northeast Missouri and west 
  central Illinois.

* WHEN...From 3 AM to noon CST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 20s
  could result in a flash freeze of untreated roads and other
  surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ058>060-064-098>102-MOZ049-051-052-059>065-111100-
/O.NEW.KLSX.WW.Y.0021.191111T1200Z-191111T2200Z/
Bond IL-Calhoun IL-Franklin MO-Gasconade MO-Greene IL-
Jefferson MO-Jersey IL-Lincoln MO-Macoupin IL-Madison IL-
Monroe IL-Montgomery IL-Montgomery MO-Osage MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Including the cities of Alton, Belleville, Cahokia, Edwardsville,
Litchfield, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
257 PM CST Sun Nov 10 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM TO 4 PM CST
MONDAY...

* WHAT...Snow expected. Total snow accumulations of up to one 
  inch. Winds gusting as high as 30 mph.

* WHERE...Portions of central and east central Missouri and 
  south central and southwest Illinois.

* WHEN...From 6 AM to 4 PM CST Monday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 20s
  could result in a flash freeze of untreated roads and other
  surfaces, especially for areas north and west of Saint Louis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

TES
4 follow-up statements
257 
WWUS43 KLSX 110904
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
304 AM CST Mon Nov 11 2019

ILZ065-069-070-074-079-MOZ072>075-084-085-099-120000-
/O.EXB.KLSX.WW.Y.0021.191111T1500Z-191112T0300Z/
Clinton IL-Crawford MO-Fayette IL-Iron MO-Madison MO-Marion IL-
Randolph IL-Reynolds MO-Saint Francois MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Centralia, Chester, Farmington, Salem, 
Sparta, and Vandalia
304 AM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
9 PM CST THIS EVENING...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches. Winds gusting as high as 30 mph.

* WHERE...Portions of east central and southeast Missouri and 
  south central and southwest Illinois.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the evening commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 
  20s could result in a flash freeze of untreated roads and 
  other surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-112100-
/O.EXT.KLSX.WW.Y.0021.000000T0000Z-191111T2100Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Callaway MO-Cole MO-Knox MO-
Lewis MO-Marion MO-Moniteau MO-Monroe MO-Pike IL-Pike MO-Ralls MO-
Shelby MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Hannibal, Jefferson City, Mexico, Mount Sterling, Pittsfield, 
and Quincy
304 AM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Snow expected. Total snow accumulations up to 2 inches. 
  Winds gusting as high as 35 mph.

* WHERE...Portions of central and northeast Missouri and west 
  central Illinois.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 
  20s could result in a flash freeze of untreated roads and 
  other surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves.

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ058>060-064-098>102-MOZ049-051-052-059>065-120000-
/O.EXT.KLSX.WW.Y.0021.191111T1200Z-191112T0000Z/
Bond IL-Calhoun IL-Franklin MO-Gasconade MO-Greene IL-
Jefferson MO-Jersey IL-Lincoln MO-Macoupin IL-Madison IL-
Monroe IL-Montgomery IL-Montgomery MO-Osage MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Including the cities of Alton, Belleville, Cahokia, Edwardsville,
Litchfield, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
304 AM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM CST THIS EVENING...

* WHAT...Snow expected. Total snow accumulations of up to one 
  inch. Winds gusting as high as 30 mph.

* WHERE...Portions of central and east central Missouri and 
  south central and southwest Illinois.

* WHEN...From 6 AM this morning to 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning and evening commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 
  20s could result in a flash freeze of untreated roads and 
  other surfaces, especially for areas north and west of Saint 
  Louis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves.

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

Tilly
719 
WWUS43 KLSX 112058
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
258 PM CST Mon Nov 11 2019


ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-048-050-112200-
/O.EXP.KLSX.WW.Y.0021.000000T0000Z-191111T2100Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Callaway MO-Cole MO-Knox MO-
Lewis MO-Marion MO-Moniteau MO-Monroe MO-Pike IL-Pike MO-Ralls MO-
Shelby MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Hannibal, Jefferson City, Mexico, Mount Sterling, Pittsfield, 
and Quincy
258 PM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 PM CST THIS
AFTERNOON...

Snow is coming to an end across portions of central and northeast
Missouri as well as west central Illinois, so the advisory has
been allowed to expire.

$$

ILZ058>060-064-098>102-MOZ049-051-052-059>065-120000-
/O.CON.KLSX.WW.Y.0021.000000T0000Z-191112T0000Z/
Bond IL-Calhoun IL-Franklin MO-Gasconade MO-Greene IL-
Jefferson MO-Jersey IL-Lincoln MO-Macoupin IL-Madison IL-
Monroe IL-Montgomery IL-Montgomery MO-Osage MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Including the cities of Alton, Belleville, Cahokia, Edwardsville,
Litchfield, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
258 PM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Snow expected. Additional snow accumulation of an inch or
  less with total snow accumulations of 1 to 2 inches with 
  locally higher amounts possible. Winds gusting as high as 30 
  mph.

* WHERE...Portions of central and east central Missouri and 
  south central and southwest Illinois.

* WHEN...til 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the evening commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 20s
  could result in a flash freeze of untreated roads, bridges and
  overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ065-069-070-074-079-MOZ072>075-084-085-099-120300-
/O.CON.KLSX.WW.Y.0021.000000T0000Z-191112T0300Z/
Clinton IL-Crawford MO-Fayette IL-Iron MO-Madison MO-Marion IL-
Randolph IL-Reynolds MO-Saint Francois MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Centralia, Chester, Farmington, Salem, 
Sparta, and Vandalia
258 PM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Snow expected. Total snow accumulations of up to two 
  inches. Winds gusting as high as 30 mph.

* WHERE...Portions of southeast Missouri and south central and 
  southwest Illinois.

* WHEN...til 9 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the evening commute.

* ADDITIONAL DETAILS...The rapid fall of temperatures into the 20s
  could result in a flash freeze of untreated roads, bridges and
  overpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

Byrd
729 
WWUS43 KLSX 120001
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
601 PM CST Mon Nov 11 2019

ILZ058>060-064-098>102-MOZ049-051-052-059>065-120115-
/O.EXP.KLSX.WW.Y.0021.000000T0000Z-191112T0000Z/
Bond IL-Calhoun IL-Franklin MO-Gasconade MO-Greene IL-
Jefferson MO-Jersey IL-Lincoln MO-Macoupin IL-Madison IL-
Monroe IL-Montgomery IL-Montgomery MO-Osage MO-Saint Charles MO-
Saint Clair IL-Saint Louis City MO-Saint Louis MO-Warren MO-
Including the cities of Alton, Belleville, Cahokia, Edwardsville,
Litchfield, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
601 PM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Snowfall has ended across the area. If you are out traveling,
remain alert as roadways will continue to be at least partially
covered by snow and slick in spots. 

$$

ILZ065-069-070-074-079-MOZ072>075-084-085-099-120300-
/O.CON.KLSX.WW.Y.0021.000000T0000Z-191112T0300Z/
Clinton IL-Crawford MO-Fayette IL-Iron MO-Madison MO-Marion IL-
Randolph IL-Reynolds MO-Saint Francois MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Centralia, Chester, Farmington, Salem, 
Sparta, and Vandalia
601 PM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of less than one 
  inch. Winds gusting as high as 35 mph.

* WHERE...Portions of east central and southeast Missouri and 
  south central and southwest Illinois.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

MRM
446 
WWUS43 KLSX 120125
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
725 PM CST Mon Nov 11 2019

ILZ065-069-070-074-079-MOZ072>075-084-085-099-120230-
/O.CAN.KLSX.WW.Y.0021.000000T0000Z-191112T0300Z/
Clinton IL-Crawford MO-Fayette IL-Iron MO-Madison MO-Marion IL-
Randolph IL-Reynolds MO-Saint Francois MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Centralia, Chester, Farmington, Salem, 
Sparta, and Vandalia
725 PM CST Mon Nov 11 2019

...WINTER WEATHER ADVISORY IS CANCELLED...

Snowfall has ended across the area. If you are out traveling,
remain alert as roadways will continue to be at least partially
covered by snow and slick in spots. 

$$

MRM

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this winter weather advisory went out at Nov 10, 12:15 PM CST, 2 hours 42 minutes earlier.

Area forecast discussion, Nov 10, 12:15 PM CST, 2 hours 42 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1215 PM CST Sun Nov 10 2019

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 226 AM CST Sun Nov 10 2019

Focus thru this period will be the precip, including snow,
potential late tonight thru Monday.

The cold front remains just north of the CWA at this time. Expect
the front to be just entering the CWA around 12z this morning.
South of the front, strong WAA has managed to keep temps steady if
not rising a degree or two this morning. This front will move
south thru the region very slowly today, reaching KFAM around 00z
this evening. This shud allow temps to climb into the 60s across
the southern portions of the CWA while topping out in the 50s
elsewhere.

Tonight, guidance depicts an upper trof approaching the area with
continued low level WAA across much of the area. An area of strong
moisture convergence is expected to set up from roughly KCOU to
KSTL to KSLO by late evening. This shud support precip late
tonight, however, have kept higher PoPs late this evening as WAA
precip usually begins sooner rather than later.

Further north, large scale lift from the approaching trof and ULJ,
as well as mid level frontogenesis, will support snow further back
into the cold air. With this forcing, have increased QPF, and
therefore snowfall amounts, across the northern portions of the
CWA. While amounts have increased slightly, it shud be noted that
the snow should fall with marginal surface temps. This coupled
with the warm ground shud limit snow accumulations to grassy areas
and elevated surfaces. This holds true throughout the entire CWA.

Rain will gradually chance to snow from north to south during the
day Mon. Have held off on any headlines given the low impact
currently expected. That said, will need to monitor trends across
the northern portions of the CWA. Models are suggesting heavier
precip from KUIN to near KMYJ during the morning hours. However,
as mentioned earlier, do not expect a large impact on roads due to
the warm ground.

Expect precip to exit the SE portions of the CWA late Mon
afternoon. Behind the precip, cold air will push into the region,
with temps bottoming out in the low teens to near 10 degrees.

Tilly

.LONG TERM...  (Monday Night through Saturday)
Issued at 226 AM CST Sun Nov 10 2019

Focus thru this period will be temps.

A quite cold and strong surface ridge will build into the area for
Tues. GEFS mean temps for Tues are some 5 degrees below the
operational soln. Still, have kept going forecast nearly
unchanged for now with questions regarding snowfall. Regardless,
temps will be some 30 degrees below seasonal average.

The next upper trof and associated cold front arrives Wed night.
Any precip is currently expected to remain north of the CWA.
However, if the track of the vort max shifts slightly, far
northern portions of the CWA may see some additional snow. This
front will help keep temps below seasonal average thru the end of
the week.

Tilly
&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1205 PM CST Sun Nov 10 2019

VFR flight conditions expected through early this evening, then
as weather system develops and moves in ceilings will lower to
MVFR/IFR after 04z-05z Monday. Precipitation will move in around
this time period as well. KUIN will see light snow at onset, while
remainder of TAF sites will see light rain. As colder air filters
in, the rain will change to all snow in these locations between
12z-15z Monday. As for winds, they will be veering to the north as
system slides through and become gusty.

SPECIFICS FOR KSTL:
VFR flight conditions expected through 05z Monday, then as
weather system develops and moves in ceilings will lower to IFR
after 09z Monday. Precipitation will move in around this time
period as well. As colder air filters in, the rain will change to
all snow in the St. Louis metro area by 14z Monday. As for winds,
they will be veering to the north as system slides through and
become gusty after 14z Monday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Nov 10, 4:25 AM CST, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
425 AM CST Sun Nov 10 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
425 AM CST Sun Nov 10 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Snow is likely late tonight across far northeast Missouri and west
central Illinois. Snow accumulation is expected to be confined to
grassy areas and elevated surfaces, limiting impacts across the
region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Rain is expected to change to snow from northwest to southeast during
the day Monday. Snow accumulation is expected to be confined to
grassy areas and elevated surfaces, limiting impacts across the
region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report onset of wintry precipitation and
amounts late tonight.

Tilly

Nearby

Winter Weather Advisories in Missouri, 2019Winter Weather Advisories in Illinois, 2019Every winter weather advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.